# SDR SIMA201012002

- Difficulty date: April 29, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 21,143 hours, 18,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3250 MAINTENANCE REPORTED THE AFT FLOOR EMERGENCY PROXIMITY LIGHT STRIP TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BATTERY AND CHARGER.  COMPLIED WITH THE OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM IAW MTX WC 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
